Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

K-theory and the anti-automorphism
of the Steenrod algebra


Authors: M. C. Crabb, M. D. Crossley and J. R. Hubbuck
Journal: Proc. Amer. Math. Soc. 124 (1996), 2275-2281
MSC (1991): Primary 55S10; Secondary 55N15
MathSciNet review: 1328343
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give simple proofs of some relations in the Steenrod algebra involving the powers $\mathcal {P}^i$ and their duals $\chi \mathcal{P}^i$ and show how these relations arise from $K$-theory.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 55S10, 55N15

Retrieve articles in all journals with MSC (1991): 55S10, 55N15


Additional Information

M. C. Crabb
Affiliation: Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB9 2TY, United Kingdom
Email: m.crabb@maths.abdn.ac.uk

M. D. Crossley
Address at time of publication: Centre de Recerca Matemàtica, Institut d’Estudis Catalans, Apartat 50 E-08193, Bellaterra (Barcelona), Spain
Email: crossley@bianya.com.es

J. R. Hubbuck
Affiliation: Department of Mathematical Sciences, University of Aberdeen, Aberdeen AB9 2TY, UK
Email: j.hubbuck@maths.abdn.ac.uk

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03388-6
PII: S 0002-9939(96)03388-6
Received by editor(s): January 31, 1995
Communicated by: Eric Friedlander
Article copyright: © Copyright 1996 American Mathematical Society